# SDR SWAA2020041429880

- Difficulty date: March 6, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 45 STA 520 WL 208 CROWN GOUGED. / BLENDED OUT GOUGED AREA AT MAIN CABIN SEAT TRACK AT LBL 44 STA 520 WL208 IAW SRM 53-00-52-1A-1. VERIFIED MATERIAL LOSE REMOVED .038 ON TOP ALLOWABLE .020 MAX FOUND OUT OF LIMITS US OF AAR TOOL #3606 DUE 06/26/20 IAW SRM 53-00-52-1A-1. CUTOUT DAMAGED SEAT TRACK AT STA 500 C+10 IAW SRM 53-00-52-2R-4 DRILLED AND C/S REPAIR SEAT TRACK AND REPAIR CHANNEL IAW SRM 53-00-52-2R-4 INSTALLED REPAIR PARTS IAW SRM 53-00-52-2R-4
